I am 34 years old and suffering from a undiagonised pain in the centre of the intestines since 2 years.The pain was not bad but the feeling was very bad,i felt like killing myself as it wud jus go on n on.I used to feel bloaty and gassy all day and it would be difficult for me to pass out the gas and then suddenly i would get a loose motion.The pain would continue all day and i would feel as if i want to go to the bathroom all day long.Then the next day would be like morning is fine and then suddenly i would feel all the gases of the world in my stomach.I would try hard to pass but it wouldnt.This would go on for all day and then i would suddenly get a loose motion.It was so bad that i stopped going out of the house as i never knew when i would get a loose motion.I did all the blood tests and even the endoscopy,but everythin was normal.I am eating non spicy vegetarian food,no rice,no milk products,no oil,no spices and still so much agony and pain.I would feel better somtimes when i used to eat at regular intervals but then it would only last for a few days and then suddenly i would get the whole gassy thing with a loose motion.Oh god it was so frustrating and killing i just cant explain.I tried all the medicines in this world but all in vain.Somtimes the doc told me its an infection in the stomach and somtimes he would say its a swelling,i just didnt kno what was happenin.The doc would take care of it for a month and then suddenly the whole thing starts again.This is happenin since 5 years now.Now its worse cause i get a loose motion every 3rd day,dont kno why.I smoke 2 to 3 cigrettes a day and i drink alcohol once in 10 days.I simply dont kno what to start and what to stop.I am so depressed ,i cant even explain.Please help meReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?